Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Vomiting episodes post eating, drinking, low BP. Taking antacids, paracetamol, medicine to stop vomiting. Causes for symptoms?

hi...suddenly from morning i started vomiting ... about 4-5 times, whatever i m eating or drinking is coming out...i went to doctor he checked the bp and said like it is low [90/70]. he gave some antacid , paracetamol and some vomiting stopin medicine.. also mild fever was there, so he added antibiotic as well.... please let me know what could be the cause
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Suraj!!

Hope and wish you are feeling better now!

This sounds a case of dehydration / food poisoning. Was there any change in the eating habits? Please keep yourself well hydrated always and eat at regular intervals!!

Let me know if i can be of any more help!

Take care
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor